| Catalog Number |
CS-S3-002-D-00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperplasia (1906)
| Date of Event |
05/21/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a known potential adverse event addressed in the product labeling.According to the coolsculpting user manual, under rare adverse events, paradoxical adipose hyperplasia (ph) is characterized by a visibly enlarged tissue volume within the treatment area, which may develop two to five months after treatment.Surgical intervention may be required.Ph is not related to any coolsculpting device failure mode but it is included in the risk management files of the device because it is a risk that is inherent to the use cryolipolysis for localized fat reduction.A supplemental report will be submitted if and when additional information is obtained.
Event or Problem Description
A healthcare professional reported that patient experienced paradoxical hyperplasia (ph) to abdomen area 4 months after coolsculpting elite treatment using the curve 150 applicator, following treatments performed on (b)(6) 2025 and (b)(6) 2026.